# SDR WVER1006201493801

- Difficulty date: October 6, 2014
- Submitted: October 6, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 23,305 hours, 19,776 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Vertical Stab
- Part time: 23,305 hours, 19,776 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT VERTICAL STABLIZER AFT DRAG ANGLE IS CRACKED APPROXIMATELY 2 " LONG.
